MAUDE Adverse Event Report: ABBOTT DIABETES CARE LTD FREESTYLE LIBRE APP; CONTINUOUS GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE LTD FREESTYLE LIBRE APP; CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 78745-01
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Codes Hypoglycemia (1912); Confusion/ Disorientation (2553)
Date of Event 08/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.The customer was unable to register a sensor and experienced missing low glucose alarms with the reported application.Per the compatibility guide, use of the pixel chrome pro with android operating system version 16 is incompatible with the reported application software version 1.1.0.1692.This guide is available to the user on the websites where the product is launched.As the compatibility guide is provided to the customer and the incompatible configurations were used, this complaint is not confirmed to use.The most probable root causes associated with this failure mode are software/data corruption or misuse.However, mitigations are in place to reduce and prevent such issues.All vital functions are monitored by the system and, when necessary, function is suspended to safeguard against inaccurate results.Labeling is provided to instruct the user on the intended use of all vital parts of the system to minimize misuse.All complaints and complaint trends are investigated to determine if there is a product defect/ deficiency.If a product defect/ deficiency is identified, a risk evaluation is completed and compared to the risk management report, to ensure the risk profile has not changed.Additionally, as a part of abbott¿s post-market surveillance process, all risk evaluations with associated complaint data are reviewed annually to determine if the risk profiles have changed as compared to the product risk management reports.These monitoring processes ensure that all product risk profiles remain acceptable and have a positive benefit/ risk ratio.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
An incompatible operating system/device issue was reported with the abbott diabetes care (adc) device in use with pixel chrome pro with android operating system version 16.As a result, the customer was unable to "register the sensor" and receive low glucose alarms and subsequently received a sensor error message.The customer experienced symptoms described as lethargy, "complete saturation", and confusion.After the device started working, the customer obtained a reading of 42 mg/dl on the adc device and received third-party administration of coke and glucose tablets for treatment.The customer did not notice a trend arrow on the device.There was no report of death or permanent impairment associated with this event.

Brand Name
FREESTYLE LIBRE APP
Common Device Name
CONTINUOUS GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE LTD
range road
witney 12345 -700
UK  12345-7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502-7001
4157205405
MDR Report Key23044178
Report Number2954323-2025-36840
Device Sequence Number15925282
Product Code QBJ
UDI-Device Identifier00357599840006
UDI-Public00357599840006
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K233537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number78745-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown